# SDR SIMA20161110002

- Difficulty date: November 10, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,502 hours, 36,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION BENEATH TDR MODE-S ANTENNA, BETWEEN FRAMES 20 AND 21.  REPAIRED THE SKIN IAW SRM 53-00-23.
